MAUDE Adverse Event Report: ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V. 60" (152 CM) APPX 0.80 ML, SMALLBORE EXT SET W/REMV MICROCLAVE® CLEAR, 0.2 MICRO; STOPCOCK, I.V. SET

ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V. 60" (152 CM) APPX 0.80 ML, SMALLBORE EXT SET W/REMV MICROCLAVE® CLEAR, 0.2 MICRO; STOPCOCK, I.V. SET
Catalog Number MC33425
Medical Device Problem Codes Fluid/Blood Leak (1250); Material Puncture/Hole (1504)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/05/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device is available for evaluation; however, has not yet been received.D4: only di provided as lot number is unknown.
 
Event or Problem Description
The event involved a smallbore ext set where it was reported that the tubing was wet after running the medication through medfusion line with built in filter.When flushing the medication some of the medication was escaping out of the filter through 2 small holes on the top.Unknown whether the patient received the prescribed dose.There were patient involvement and no harm reported.
 
Additional Manufacturer Narrative
One used device was received for evaluation; the filter was observed to be wetted out.The reported complaint of a leak could be confirmed.The returned sample was tested and a leak was observed on the inline filter.The filter was observed to have a crack leading to the leak.The probable cause of the crack is unknown.The probable cause of the leak is from the temporary loss of hydrophobic properties during use.Lot history review could not be conducted because no lot number(s) was/were identified.

Brand Name
60" (152 CM) APPX 0.80 ML, SMALLBORE EXT SET W/REMV MICROCLAVE® CLEAR, 0.2 MICRO
Common Device Name
STOPCOCK, I.V. SET
Manufacturer (Section D)
ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V.
avenida cuarzo no. 250
ensenada, b.cfa.
MX 
Manufacturer Contact
reed covert
600 n. field dr.
lake forest, IL 60045
2247062300
MDR Report Key24073650
Report Number9617594-2026-00025
Device Sequence Number13108280
Product Code FMG
UDI-Device Identifier00887709038684
UDI-Public00887709038684
Combination Product (Y/N)N
Initial Reporter StateMN
Initial Reporter CountryUS
PMA/510(K) Number
K964435
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 03/06/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberMC33425
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/06/2026
Supplement Date Received by Manufacturer02/23/2026
Initial Report FDA Received Date01/14/2026
Supplement Report FDA Received Date03/06/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
UNSPECIFIED MEDICATION, UNK MFR
Patient SexUnknown